Journal of Mathematical Biology

ISSNs: 0303-6812

Springer, Germany

FI (2013): 2, ISI indexed (2013): yes

Central database

Journal

  1. 2011
  2. The minimal model of the hypothalamic–pituitary–adrenal axis. / Vinther, Frank; Andersen, Morten; Ottesen, Johnny T.

    In: Journal of Mathematical Biology, Vol. 63, No. 4, 2011, p. 663-690.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  3. 2006
  4. Published

    Diffusive transport in Stokeslet flow and its application to plankton ecology. / Thygesen, Uffe Høgsbro; Kiørboe, Thomas.

    In: Journal of Mathematical Biology, Vol. 53, No. 1, 2006, p. 1-14.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  5. 2002
  6. Published

    The distribution of particles in the plane dispersed by a simple 3-dimensional diffusion process. / Stockmarr, Anders.

    In: Journal of Mathematical Biology, Vol. 45, No. 5, 2002, p. 461-469.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  7. 2000
  8. Published
  9. 1997
  10. Published

    Local and global bifurcations at infinity in models of glycolytic oscillations. / Sturis, Jeppe; Brøns, Morten.

    In: Journal of Mathematical Biology, Vol. 36, No. 2, 1997, p. 119-132.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word